Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have hair loss, dandruff, itchiness, irritated scalp. Where is the problem?

Hi i m Kumar Gaurav, i am 29 years old.and i am having hair loss for 4 years.i am very worried , first i didn t had any symptoms but latter on i had dandruff in my head. then gradually my scalp became itchy and dandruff size was bigger i.e big flakes of dead skin. it was ok for me i had just problem of hair loss but for last 2 year the problem has caused misery in my life. now i not only have hair loss but also my scalp is very very much itchy i scratch my scalp all the time with both hands after every 2nd day of washing it. by sractching also i harm my scalp and i feel pain because i injure it.but i can t help it my scalp irritates me alot. i am very worried because i lost my hairs. it has become very less .i had very thick and beautiful hair before. i am losing my confidence about hairs.i avoid going in gatherings because i can t make any hair style. can you please tell me that where is the problem why my scalp is so itchy and has alot of flakes ?why i am losing my hair. although my diet is very good. i am not having any sort of endocrine problem, nor any sort of other problem. i am also not tensed.although i don t have pattern baldness . please help me.....
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed seborrheic dermatitis of scalp. I advise you to not pinch or pop the area otherwise these areas are very prone for getting secondary infection. You can apply an steroid with antifungal cream such as cortisone with clotrimazole cream. If itching is present then can take benadryl accordingly. Do not apply any oil or any other cosmetic product over the affected area. If there is increase then consult a dermatologist for higher treatment
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor